MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility registered nurse (rn) reported that a blood leak occurred during a patient¿s hemodialysis (hd) treatment.The leak was coming from the blood pump tubing segment of a 5008x bloodline.Additional details were provided upon follow-up with the facility.The blood leak was not noticed until after the patient's treatment was completed.A t the end of the treatment when the supplies were being taken down, drops of blood were identified on the blood pump.The rn said there were no alarms from the 5008x machine during the treatment.The rn said there were no known issues throughout the duration of the treatment.There were no loose connections noted, and no leaks noticed during the prime.No visible defects were noticed on the bloodlines.The rn said blood loss was minimal.The patient's estimated blood loss (ebl) due to the leak was about 2 ml.The rn confirmed there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.Patient details were unable to be provided.The bloodlines were sent back for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the complaint sample was returned to the manufacturer for physical evaluation.The sample was received without its original packaging.As the sample was being disinfected and prepared for analysis, a leak was found on the assembly from the pump tubing to the red alpha clip.A visual inspection was performed on the assembly of the pump tubing, specifically at the connection to the red alpha clip.The tubing had a presence of solvent, however, there was a delamination from the wall of the pump tubing to the wall of the red alpha clip port.No other issues were found with the remaining components of the set.There are several potential causes for this kind of failure.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.The investigation into the complaint was able to confirm the reported event.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24274290
Report Number0008030665-2026-00251
Device Sequence Number18822211
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25KR01224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X HEMODIALYSIS MACHINE; FX CORAL DIALYZER
Patient SexUnknown